# SDR ASAA2025120362842

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 64,967 hours, 23,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Part number: AMC02PA03WWC
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FWD OWE RED EMERGENCY LIGHT RECEPTICAL SIDE OF ELECTRICAL CONNECTOR IS BROKEN.  GROUNDED - YES. REPLACED BOTH FWD OWE RED EMERGENCY LIGHT RECEPTICALS WDM 33-51-13 SWPM 20-61-28. LIGHT TESTS PASS.
